# SDR DALA2019122007468

- Difficulty date: December 19, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 48,779 hours, 25,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 72-75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE SKIN FR72 TO FR 75 DURING ACCOMPLISMENT OF A/C JACKING AT LOWER FUSELAGE (1 EA). PERFORMED TIME LIMITED REPAIR ON SKIN FR 72 TO FR 75 AND BTW STR 30 RH TO STR 31 LH TAIL JACK AS PER ER/A 583614-14, REV O PRI REV 1, PRI REV 2, PRI REV 3, PRI REV 4, AND REV ORIGINAL FOR TIME CONTROLLED ITEMS SEE LOG #1408476 OF ER/A 583614-14.
